have had colonoscopy, blood tests and stool samples. all are negative and problem still exists after five months
3 Oct 2009
Diarrhea is a common, less serious side effect of lisinopril. I'm not sure whether it can continue for that length of time.
The link below has reviews made by people who have used it. You may find it useful.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Severe diarrhea from 4:00 p.m yesterday all through the night til this morning. Did not take the pill today yet. What should I do? Do not want to go ...
1 answer • 19 Aug 2010
Rx lomotil daily. I have had a colonoscopy and endoscopy which were inconclusive. I have also done a 72 hr. poop collection, also inconclusive. I am ...
5 answers • 16 Dec 2011
... week; symptoms worse. What now? Waiting to hear from doctor. Had diarrhea since June 27th; colonoscopy gave diagnosis. It had improved to once a ...
0 answers • 4 Sep 2013
I have been having diarrhea on and off since taking lisinopril and I keep attributing it to my diet but in fact all these side effects have been ...
1 answer • 23 Sep 2013
I recently went for a colonoscopy, and an upper endoscopy. My PCP panicked, and I went to a different gastro Doc than I usually do. I've been ...
5 answers • 14 Nov 2013